What is the remedy for early discharge during sex?
User rating for this question
Hi, This is XXXXXXX 30 year old. i got married 1 year back and suffering from early discharge during sex since marriage and have less desire. kindly suggest on this problem. i am veg & non vegetarian. i have not taken any sort of medicine till date for this. Should have i take extra in my diet??? please guide??
Posted Mon, 3 Mar 2014 in Men Sexual Problems
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: It is Premature Ejaculation. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you are facing problem of Premature Ejaculation and Less desire for sex,. Premature ejaculation is a common problem and about 30-40 % of people have this problem some time in life. I shall be happy if you can post me few more details to help me in making comments on your problem. 1) Do you get good hard erection ? 2) Do you get morning erection? 3) Do you spend enough time in foreplay? 4)Do you have any stress factor at work or on your life ? 5) How is the response from your partner during sexual act ?Is she equally co- operative and has interest in sex? In majority of cases cause of Premature Ejaculation is mind related and due to performance anxiety,Following general measure will help you to boost up your confidence and getting good erection.and delay ejaculation. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Please both of you consult qualified Urologist or Sexologist for counselling and to learn to modify new sex techniques like start and stop technique and squeeze technique.This will help to delay ejaculation . Taking a drugs like Sildenafil (Viagra) on demand will help to have sustainable and hard erection to have enjoyable sex. Get the prescription of the medicine from your family Physician.He will guide you about the dosage and timing of the medication to be taken. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.